# SDR FDEA202209242365

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 10,505 hours, 4,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Out Of Limits
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS AFTER SELECTING FLAPS 5 FROM  FLAPS 1. WE VERIFIED FLAP HANDLE WAS SECURELY IN  THE FLAPS 5 DETENT; EICAS MESSAGE REMAINED  ILLUMINATED. DECLARED EMERGENCY AND COMPLETED QRH  PROCEDURES. LANDED FLAPS 20 WITH NO ISSUES.  PERFORMED TASK 27-51-45-762-129 PER THE 767 AMM.  FOUND FLAP TRANSMISSION TRAMSMITTERS 3,7,AND 8 OUT OF RANGE.  ADJUSTED TRANSMITTERS INTO RANGE IAW AMM 27-51-45-2. RAN FLAPS SEVERAL TIMES WITH NO FAULTS FOUND. OK FOR SERVICE.
